# SDR AALA200801004

- Difficulty date: April 18, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: AGS31311
- Condition: Not Seated
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ANC INFLIGHT T61/18APR DFW TO NRT - CREW REPORTED MULTIPLE EICAS STATUS MESSAGES.  LANDED ANC WITHOUT INCIDENT.  FOUND LEFT SYSTEM CARD FILE ARINC SIGNAL GATEWAY INACTIVE.  RESEATED CARDS AND RELOADED SOFTWARE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
